# SDR USAA030007

- Difficulty date: January 13, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,082 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.875 INCH CRACK, BETWEEN STATION 727E AND 727E AT STRINGER 23R AFT BELLY SKIN.  DOUBLER INSTALLED PER SRM 53-00-01 FIG 201.  (M)
